MathSciNet Relay Station
MathSciNet bibliographic data
MR2237265 14D20 (14D06)
Hacking, Paul; Keel, Sean; Tevelev, Jenia Compactification of the moduli space of hyperplane arrangements. J. Algebraic Geom. 15 (2006), no. 4, 657–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement